English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A quantum is a complex structure on classical phase space

Isidro, J. M. (2005). A quantum is a complex structure on classical phase space. International Journal of Geometric Methods in Modern Physics, 2(4), 633-655.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4DF4-0 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4DF5-E
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Isidro, Jose M.1, Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: quantum mechanics; classical phase space; complex-analytic functions; duality
 Abstract: Duality transformations within the quantum mechanics of a finite number of degrees of freedom can be regarded as the dependence of the notion of a quantum, i.e., an elementary excitation of the vacuum, on the observer on classical phase space. Under an observer we understand, as in general relativity, a local coordinate chart. While classical mechanics can be formulated using a symplectic structure on classical phase space, quantum mechanics requires a complex-differentiable structure on that same space. Complex-differentiable structures on a given real manifold are often not unique. This article is devoted to analysing the dependence of the notion of a quantum on the complex-differentiable structure chosen on classical phase space. For that purpose we consider Kähler phase spaces, endowed with a dynamics whose Hamiltonian equals the local Kähler potential.

Details

show
hide
Language(s): eng - English
 Dates: 2005-08
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 251050
ISI: 000231775300007
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Journal of Geometric Methods in Modern Physics
  Alternative Title : Int. J. Geom. Methods Mod. Phys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 2 (4) Sequence Number: - Start / End Page: 633 - 655 Identifier: ISSN: 0219-8878